Header

UZH-Logo

Maintenance Infos

Non-stopping times and stopping theorems


Nikeghbali, A (2007). Non-stopping times and stopping theorems. Stochastic Processes and their Applications, 117(4):457-475.

Abstract

Given a random time, we give some characterizations of the set of martingales for which the stopping theorems still hold. We also investigate how the stopping theorems are modified when we consider arbitrary random times. To this end, we introduce some families of martingales with remarkable properties.

Abstract

Given a random time, we give some characterizations of the set of martingales for which the stopping theorems still hold. We also investigate how the stopping theorems are modified when we consider arbitrary random times. To this end, we introduce some families of martingales with remarkable properties.

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

40 downloads since deposited on 02 Nov 2009
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:02 Nov 2009 12:29
Last Modified:05 Apr 2016 13:23
Publisher:Elsevier
ISSN:0304-4149
Publisher DOI:https://doi.org/10.1016/j.spa.2006.06.005
Related URLs:http://arxiv.org/abs/math/0505316
http://www.ams.org/mathscinet-getitem?mr=2305381

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 262kB
View at publisher
Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 307kB